Alert archive / California / Small Craft Advisories in 2011
Small Craft Advisory 94, NWS Eureka, CA
NWS Eureka, CA issued this small craft advisory at Nov 13, 2011, 3:13 AM PST. It took effect at Nov 13, 2011, 6:00 PM PST. It was in force for 45 hr.
The area
The counties it named.
The facts
- Issued
- Nov 13, 2011, 3:13 AM PST (11:13 UTC)
- In effect from
- Nov 13, 2011, 6:00 PM PST
- Expired
- Nov 15, 2011, 2:44 PM PST
- In force
- 45 hr
- Issued by
- NWS Eureka, CA
The text
As transmitted, in the capitals the NWS used until 2016.
679 WHUS76 KEKA 131113 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 313 AM PST SUN NOV 13 2011 PZZ455-131915- /O.NEW.KEKA.SC.Y.0094.111114T0200Z-111115T2300Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 313 AM PST SUN NOV 13 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 3 PM PST TUESDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 3 PM PST TUESDAY. * WINDS: NORTH 10 TO 20 KT TONIGHT. * WAVES...NW WAVES WILL BUILD TO 9 TO 11 FT AROUND 11 SECONDS TODAY. WAVES WILL BUILD TO 12 FT MONDAY AND THEN SUBSIDE ON TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ450-131915- /O.EXB.KEKA.SC.Y.0093.111114T0200Z-111115T2300Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 313 AM PST SUN NOV 13 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 3 PM PST TUESDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 3 PM PST TUESDAY. * WINDS: NORTH 10 TO 15 KT TONIGHT. * WAVES...NW WAVES WILL BUILD TO 9 TO 11 FT AROUND 11 SECONDS TODAY. WAVES WILL BUILD TO 12 FT MONDAY AND THEN SUBSIDE ON TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ470-131915- /O.EXA.KEKA.SC.Y.0093.000000T0000Z-111115T2300Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 313 AM PST SUN NOV 13 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 PM PST TUESDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 3 PM PST TUESDAY. * WINDS: NORTH 5 TO 15 WITH GUSTS TO 20 KT TONIGHT. * WAVES...NW WAVES WILL BUILD TO 8 TO 10 FT AROUND 11 SECONDS TODAY. WAVES WILL BUILD TO 13 FT MONDAY AND THEN SUBSIDE ON TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ475-131915- /O.CON.KEKA.SC.Y.0093.000000T0000Z-111115T2300Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 313 AM PST SUN NOV 13 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST TUESDAY. * WINDS: NORTH 15 TO 25 WITH GUSTS TO 30 KT THROUGH TONIGHT. * WAVES...NW WAVES WILL BUILD TO 8 TO 10 FT AROUND 11 SECONDS TODAY. WAVES WILL BUILD TO 13 FT MONDAY AND THEN SUBSIDE ON TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
9 follow-up statements
989 WHUS76 KEKA 131708 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 908 AM PST SUN NOV 13 2011 PZZ470-475-140115- /O.CON.KEKA.SC.Y.0093.000000T0000Z-111115T2300Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 908 AM PST SUN NOV 13 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST TUESDAY... * WINDS: 15 TO 25 KT THROUGH TONIGHT FROM CAPE MENDOCINO SOUTH. * WAVES: NW WAVES WILL BUILD TO 8 TO 10 FT AT 11 SECONDS TODAY. WAVES WILL CONTINUE TO BUILD TO 13 FT AT 14 SECONDS ON MONDAY AND THEN SUBSIDE ON TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ450-140115- /O.CON.KEKA.SC.Y.0093.111114T0200Z-111115T2300Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 908 AM PST SUN NOV 13 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 3 PM PST TUESDAY... * WAVES: NW WAVES WILL BUILD TO 9 TO 11 FT AT 11 SECONDS BY TONIGHT. WAVES WILL CONTINUE TO BUILD TO 12 FT AT 14 SECONDS ON MONDAY AND THEN SUBSIDE ON TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ455-140115- /O.CON.KEKA.SC.Y.0094.111114T0200Z-111115T2300Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 908 AM PST SUN NOV 13 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 3 PM PST TUESDAY... * WAVES: NW WAVES WILL BUILD TO 8 TO 10 FT AROUND 11 SECONDS BY TONIGHT. WAVES WILL BEGIN TO SUBSIDE LATE ON TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
034 WHUS76 KEKA 132313 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 313 PM PST SUN NOV 13 2011 PZZ470-475-140715- /O.CON.KEKA.SC.Y.0093.000000T0000Z-111115T2300Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 313 PM PST SUN NOV 13 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST TUESDAY... * WINDS: 15 TO 25 KT THROUGH MIDNIGHT FROM CAPE MENDOCINO SOUTH. * WAVES: NW WAVES WILL BUILD UP TO 12 FT AT 12 SECONDS TONIGHT. WAVES WILL CONTINUE TO BUILD TO 13 FT AT 14 SECONDS ON MONDAY AND THEN SUBSIDE ON TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ450-140715- /O.CON.KEKA.SC.Y.0093.111114T0200Z-111115T2300Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 313 PM PST SUN NOV 13 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 3 PM PST TUESDAY... * WAVES: NW WAVES WILL BUILD TO 9 TO 11 FT AT 11 SECONDS TONIGHT. WAVES WILL CONTINUE TO BUILD TO 12 FT AT 14 SECONDS ON MONDAY AND THEN SUBSIDE ON TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ455-140715- /O.CON.KEKA.SC.Y.0094.111114T0200Z-111115T2300Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 313 PM PST SUN NOV 13 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 3 PM PST TUESDAY... * WAVES: NW WAVES WILL BUILD TO 8 TO 10 FT AT 12 SECONDS TONIGHT. WAVES WILL BEGIN TO SUBSIDE LATE ON TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
332 WHUS76 KEKA 140427 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 827 PM PST SUN NOV 13 2011 PZZ450-470-475-141230- /O.CON.KEKA.SC.Y.0093.000000T0000Z-111115T2300Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 827 PM PST SUN NOV 13 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST TUESDAY. * WAVES: NW WAVES WILL BUILD TO 12 TO 13 FT AT 14 SECONDS ON MONDAY AND THEN SUBSIDE LATE TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ455-141230- /O.CON.KEKA.SC.Y.0094.000000T0000Z-111115T2300Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 827 PM PST SUN NOV 13 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST TUESDAY. * WAVES: NW WAVES WILL BUILD TO 8 TO 10 FT AT 14 SECONDS ON MONDAY AND THEN SUBSIDE LATE TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
411 WHUS76 KEKA 141036 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 236 AM PST MON NOV 14 2011 PZZ450-470-475-141845- /O.CON.KEKA.SC.Y.0093.000000T0000Z-111115T2300Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 236 AM PST MON NOV 14 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST TUESDAY. * WAVES: NW WAVES WILL BUILD TO 12 TO 13 FT AT 14 SECONDS ON MONDAY AND THEN SUBSIDE LATE TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ455-141845- /O.CON.KEKA.SC.Y.0094.000000T0000Z-111115T2300Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 236 AM PST MON NOV 14 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST TUESDAY. * WAVES: NW WAVES WILL BUILD TO 8 TO 10 FT AT 14 SECONDS ON MONDAY AND THEN SUBSIDE LATE TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
116 WHUS76 KEKA 141904 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 1104 AM PST MON NOV 14 2011 PZZ450-470-475-150315- /O.CON.KEKA.SC.Y.0093.000000T0000Z-111115T2300Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 1104 AM PST MON NOV 14 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST TUESDAY... * WAVES: NW WAVES OF 11 TO 13 FT AT 13 SECONDS TODAY WILL BEGIN TO SUBSIDE TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ455-150315- /O.CON.KEKA.SC.Y.0094.000000T0000Z-111115T2300Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 1104 AM PST MON NOV 14 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST TUESDAY... * WAVES: NW WAVES OF 8 TO 10 FT AT 12 SECONDS TODAY WILL BEGIN TO SUBSIDE LATE TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
260 WHUS76 KEKA 142359 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 359 PM PST MON NOV 14 2011 PZZ470-475-150800- /O.EXT.KEKA.SC.Y.0093.000000T0000Z-111116T0500Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 359 PM PST MON NOV 14 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM PST TUESDAY... * WINDS: N 15 TO 25 KTS SOUTH OF CAPE MENDOCINO TONIGHT. * WAVES: NW WAVES OF 11 TO 13 FT AT 13 SECONDS TODAY WILL BEGIN TO SUBSIDE ON TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ450-150800- /O.CON.KEKA.SC.Y.0093.000000T0000Z-111115T2300Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 359 PM PST MON NOV 14 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST TUESDAY... * WAVES: NW WAVES OF 10 TO 12 FT AT 13 SECONDS WILL SUBSIDE TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ455-150800- /O.CON.KEKA.SC.Y.0094.000000T0000Z-111115T2300Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 359 PM PST MON NOV 14 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST TUESDAY... * WAVES: NW WAVES OF 8 TO 10 FT AT 13 SECONDS WILL BEGIN TO SUBSIDE TUESDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
236 WHUS76 KEKA 150404 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 804 PM PST MON NOV 14 2011 PZZ450-151215- /O.CON.KEKA.SC.Y.0093.000000T0000Z-111115T2300Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 804 PM PST MON NOV 14 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST TUESDAY. * WAVES: NW WAVES OF 10 TO 12 FT AT 13 SECONDS WILL BEGIN TO SUBSIDE TUESDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ470-475-151215- /O.CON.KEKA.SC.Y.0093.000000T0000Z-111116T0500Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 804 PM PST MON NOV 14 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST TUESDAY. * WINDS: N 15 TO 25 KT SOUTH OF CAPE MENDOCINO TONIGHT. * WAVES: NW WAVES OF 11 TO 13 FT AT 13 SECONDS WILL BEGIN TO SUBSIDE LATE TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ455-151215- /O.CON.KEKA.SC.Y.0094.000000T0000Z-111115T2300Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 804 PM PST MON NOV 14 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST TUESDAY. * WAVES: NW WAVES OF 8 TO 10 FT AT 13 SECONDS WILL BEGIN TO SUBSIDE TUESDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
377 WHUS76 KEKA 151005 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 205 AM PST TUE NOV 15 2011 PZZ450-151815- /O.CON.KEKA.SC.Y.0093.000000T0000Z-111115T2300Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 205 AM PST TUE NOV 15 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON. * WAVES...NW SWELL 9 TO 11 FT AT 13 SECONDS WILL SUBSIDE TO 7 TO 9 FT THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ470-475-151815- /O.CON.KEKA.SC.Y.0093.000000T0000Z-111116T0500Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 205 AM PST TUE NOV 15 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST THIS EVENING. * WINDS...NW 10 TO 20 KT. GUSTS TO 25 KT SOUTH OF CAPE MENDOCINO THIS MORNING. * WAVES...NW SWELL 10 TO 12 FT AT 13 SECONDS WILL SUBSIDE TO 7 TO 9 FT THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ455-151815- /O.CON.KEKA.SC.Y.0094.000000T0000Z-111115T2300Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 205 AM PST TUE NOV 15 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON. * WAVES...NW SWELL 9 TO 11 FT AT 13 SECONDS WILL SUBSIDE TO 7 TO 9 FT THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
956 WHUS76 KEKA 152244 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 244 PM PST TUE NOV 15 2011 PZZ450-152345- /O.CAN.KEKA.SC.Y.0093.000000T0000Z-111115T2300Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 244 PM PST TUE NOV 15 2011 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN EUREKA HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ PZZ455-152345- /O.CAN.KEKA.SC.Y.0094.000000T0000Z-111115T2300Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 244 PM PST TUE NOV 15 2011 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN EUREKA HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ PZZ470-475-160500- /O.CON.KEKA.SC.Y.0093.000000T0000Z-111116T0500Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 244 PM PST TUE NOV 15 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST THIS EVENING. * WINDS...NW 10 TO 20 KT. * WAVES...NW SWELL 10 TO 12 FT AT 13 SECONDS WILL SUBSIDE TO 7 TO 9 FT LATE THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this small craft advisory went out at Nov 12, 3:00 PM PST, 12 hours 13 minutes earlier.
Area forecast discussion, Nov 12, 3:00 PM PST, 12 hours 13 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE EUREKA CA 300 PM PST SAT NOV 12 2011 .SYNOPSIS... A WEAK WEATHER SYSTEM PASSING THROUGH TO THE NORTH WILL RESULT IN AN INCREASE IN CLOUDS AND SOME INTERMITTENT LIGHT RAIN OR DRIZZLE FOR AREAS NORTH OF CAPE MENDOCINO LATE TONIGHT INTO EARLY SUNDAY MORNING. NEXT WEEK WILL REMAIN MAINLY DRY...WITH A MUCH COOLER AND WETTER WEATHER PATTERN EVOLVING BY THURSDAY. && .DISCUSSION...MID AND HIGH CLOUDS BEGINNING TO STREAM DOWN FROM THE NORTHWEST ASSOCIATED WITH AN EMBEDDED VORT MAX IN THE NORTHWEST FLOW ALOFT. AN INCREASE IN LOW CLOUDS AFTER MIDNIGHT INTO SUNDAY MORNING WITH A GOOD CHANCE FOR SOME LIGHT RAIN OR DRIZZLE NORTH OF HUMBOLDT BAY CAN BE EXPECTED. BUT AT THIS TIME IT LOOKS LIKE MORE OF A DRIZZLE OR FOG EVENT AS OPPOSED TO STRATAFORM LIGHT RAIN. LATER ON SUNDAY HEIGHTS AND THICKNESS VALUES BEGIN TO RISE JUST ENOUGH TO KEEP MOST ENERGY NORTH OF THE CWA. THUS EXPECT DRIER AIR WITH SCATTERED CLOUDS AGAIN FOR SUNDAY AFTERNOON THROUGH WEDNESDAY. SKY COVER IS STILL IFFY BUT GIVEN THE GFS RH FIELDS FEEL MOST CLOUDS WILL BE IN THE FORM OF HIGH CIRRUS. MODELS CONTINUE TO SHOW A STRONG SIGNAL FOR A SWITCH TO A COLD AND WET PATTERN BY THURSDAY SO UPPED POPS TO LIKELY. MAY NOT BE A PARTICULARLY WET EVENT BUT CERTAINLY WETTER THAN WE HAVE HAD IN AWHILE...WITH THE POTENTIAL FOR SOME OF THE LOWEST SNOW LEVELS OF THE SEASON TOWARD THE WEEKEND. GFS AND EURO IN PRETTY GOOD AGREEMENT ON BRINGING THE 564 LINE DOWN SOUTH OF THE CWA BY THURSDAY WHICH IS A GOOD INDICATION OF RAIN AND SNOW TO ELEVATIONS ABOVE 3500 FT AT LEAST. THE TWO MODELS THEN DIVERGE ON FRIDAY WITH THE GFS EJECTING THE LOW OFF TO THE EAST WHILE THE EURO DEEPENS THE LOW AND KEEPS IT ALONG THE NORTH OOAST INTO EARLY SUN. CONFIDENCE FOR THAT PERIOD (SAT-SUN) LOW BUT GOING WITH ABOVE CLIMO AND LOW SNOW LEVELS PER OFFICE TO OFFICE COORDINATION. && .AVIATION...VFR CONDITIONS PREVAIL THIS AFTERNOON AT ALL TAF SITES. CONDITIONS WILL DETERIORATE AT KCEC OVERNIGHT...BUT ONLY LIGHT RAINFALL AMOUNTS EXPECTED. HAVE KEPT VSBYS AT 6SM IN LIGHT -RA AT KCEC...BUT HAVE CIGS DROPPING TO MVFR BY 09Z. /SEC && .MARINE...WINDS S OF CAPE MENDO WILL GRADUALLY SUBSIDE OVERNIGHT. THERE WILL BE A PERIOD IN THE S OFFSHORE LEG WHERE WINDS AND SEAS WILL DROP JUST BELOW SCA CRITERIA ON SUN...BUT HAVE LEFT EXISTING ADVISORY INTACT DUE TO THE RELATIVELY SHORT WINDOW BEFORE NW SWELLS BUILD TO ADVISORY CRITERIA BY SUN NIGHT. FOR THE N WATERS...1ST 2 PERIODS SHOULD SEE SEAS REMAINING JUST BELOW SCA CRITERIA. /SEC && .EKA WATCHES/WARNINGS/ADVISORIES... CA...NONE. NORTHWEST CALIFORNIA COASTAL WATERS... SMALL CRAFT ADVISORY PZZ455...PZZ475. && VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA FOLLOW US ON FACEBOOK AT: HTTP://WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.EUREKA.GOV
Hazardous weather outlook, Nov 12, 4:40 AM PST, 22 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EUREKA CA 440 AM PST SAT NOV 12 2011 CAZ001>004-076-131245- REDWOOD COAST-MENDOCINO COAST-NORTH COAST INTERIOR- UPPER TRINITY RIVER-MENDOCINO INTERIOR- 440 AM PST SAT NOV 12 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED THROUGH WEDNESDAY. THE WEATHER PATTERN WILL TURN WETTER AND COLDER BY THURSDAY WITH FALLING SNOW LEVELS THROUGH FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
Nearby
Small Craft Advisories in California, 2011Every small craft advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.